# SDR SWAA2024091236155

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,396 hours, 12,682 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED.<[01] R&R LH HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF. AMM 53-31-31.
